Notes on effective descent and projectivity in quasivarieties of universal
algebras
Theory and applications of categories, The Tholen Festschrift, Tome 21 (2008), pp. 172-181
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
We present sufficient conditions under which effective descent morphisms in a quasivariety of universal algebras are the same as regular epimorphisms and examples for which they are the same as regular epimorphisms satisfying projectivity.
Classification :
18C10, 18A20, 08C15, 08B30
Keywords: effective descent, projectivity, quasivariety
Keywords: effective descent, projectivity, quasivariety
@article{TAC_2008_21_a8,
author = {Ana Helena Roque},
title = {Notes on effective descent and projectivity in quasivarieties of universal
algebras},
journal = {Theory and applications of categories},
pages = {172--181},
year = {2008},
volume = {21},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2008_21_a8/}
}
Ana Helena Roque. Notes on effective descent and projectivity in quasivarieties of universal algebras. Theory and applications of categories, The Tholen Festschrift, Tome 21 (2008), pp. 172-181. http://geodesic.mathdoc.fr/item/TAC_2008_21_a8/